# SDR CA000314008

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,899 hours
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 1143800025
- Condition: Cracked
- Location: Lt Side
- Part time: 9,344 hours, 10,585 cycles
- Component: Heating System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CLIMB AT AROUND 17,000 FEET, THE PILOT COULD SMELL OIL FUMES AND SEE SMOKE IN THE CABIN.  INVESTIGATION FOUND THE PRECOOLER COOLING FIN CRACKED ON THE SIDE OF THE INLET PORT LOCATED AT THE BOTTOM REAR.  OIL HAD LEAKED IN CAUSING THE FUMES.
